# SDR CA991209029

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 222
- Engine: Lyc LTS101650C3
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Door
- Part number: 222031194101
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, A VISIBLE CRACK WAS FOUND AT ROD END ATTACHMENT HOLE.  THE PART SEPARATED IN HALF DURING REMOVAL.  NOTE:  THIS IS A PLASTIC PART.
